# SDR TWRA97149

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 60B10028612
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE R1 WINDOW CRACKED IN FLIGHT, MADE A LOUD POP AND SHATTERED (OUTER PANE).  FLIGHT CONTINUED TO JFK.  REMOVED AND REPLACED R1 WINDOW AS PER MM 56-11-01 PAGE 401.  ALL CHECKS NORMAL, A/C RETURN TO SERVICE.  (M)
